Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 14.

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2013) A conjecture on exceptional orthogonal polynomials. Foundations of computational mathematics, 13 (4). pp. 615-666. ISSN 1615-3375

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2009) An extended class of orthogonal polynomials defined by a Sturm-Liouville problem. Journal of mathematical analysis and applications, 359 (1). pp. 352-369. ISSN 0022-247X

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2010) An extension of Bochner's problem: exceptional invariant subspaces. Journal of approximation theory, 162 (5). pp. 987-1006. ISSN 0021-9045

González López, Artemio and Kamran, Niky and Olver, Peter J. (1992) Lie-algebras of differential-operators in 2 complex-variables. American journal of mathematics, 114 (6). pp. 1163-1185. ISSN 0002-9327

González López, Artemio and Kamran, Niky and Olver, Peter J. (1994) New quasi-exactly solvable hamiltonians in 2 dimensions. Communications in mathematical physics, 159 (3). pp. 503-537. ISSN 0010-3616

Finkel Morgenstern, Federico and González López, Artemio and Kamran, Niky and Rodríguez González, Miguel Ángel (1999) On form-preserving transformations for the time-dependent Schrodinger equation. Journal of mathematical physics, 40 (7). pp. 3268-3274. ISSN 0022-2488

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2012) On orthogonal polynomials spanning a non-standard flag. In Algebraic aspects of darboux transformations, quantum integrable systems and supersymmetric quantum mechanics. Contemporary mathematics (563). Amer Mathematical Soc. ISBN 978-0-8218-7584-1

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2005) Quasi-exact solvability and the direct approach to invariant subspaces. Journal of physics A: Mathematical and general, 38 (9). pp. 2005-2019. ISSN 0305-4470

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2007) Quasi-exact solvability in a general polynomial setting. Inverse problems, 23 (5). pp. 1915-1942. ISSN 0266-5611

González López, Artemio and Kamran, Niky and Olver, Peter J. (1996) Real Lie algebras of differential operators and quasi-exactly solvable potentials. Philosophical transactions of the Royal society of London. Series A, Mathematical, Physical and Engineering Sciences, 354 (1710). pp. 1165-1193. ISSN 1364-503X

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2007) Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete and continuous dynamical systems, 18 (1). pp. 85-106. ISSN 1078-0947

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2004) The Darboux transformation and algebraic deformations of shape-invariant potentials. Journal of physics A: Mathematical and general, 37 (5). pp. 1789-1804. ISSN 0305-4470

González López, Artemio and Kamran, Niky (1998) The Multidimensional Darboux transformation. Journal of geometry and physics, 26 (3-abr.). pp. 202-226. ISSN 0393-0440

Gómez-Ullate Otaiza, David and Kamran, Niky and Milson, Robert (2012) Two-step Darboux transformations and exceptional Laguerre polynomials. Journal of mathematical analysis and applications, 387 (1). pp. 410-418. ISSN 0022-247X

This list was generated on Fri Jul 19 12:42:46 2019 CEST.